# SDR SIMA20130626006

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 24,212 hours, 21,040 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524010004
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND FRAME 19 CHAFED AT STRINGER 3R. THE ACFT WAS REMOVED FROM SERVICE. PERFORMED REPAIR IAW AEA EO-EM-53MR-2152. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
